zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Worst case control of uncertain jumping systems with multi-state and input delay information. (English) Zbl 1121.93022
Summary: The problem of worst case (also called $\cal H_{\infty}$) control for a class of uncertain systems with Markovian jump parameters and multiple delays in the state and input is investigated. The jumping parameters are modelled as a continuous-time, discrete-state Markov process and the parametric uncertainties are assumed to be real, time-varying and norm-bounded that appear in the state, input and delayed-state matrices. The time-delay factors are unknowns and time-varying with known bounds. Complete results for instantaneous and delayed state feedback control designs are developed which guarantee the weak-delay dependent stochastic stability with a prescribed $\cal H_{\infty}$-performance. The solutions are provided in terms of a finite set of coupled linear matrix inequalities (LMIs). Application of the developed theory to a typical example has been presented.

93C23Systems governed by functional-differential equations
LMI toolbox
Full Text: DOI
[1] Davis, M.: Markov models and optimization. (1992)
[2] Kushner, H.: Stochastic stability and control. (1967) · Zbl 0244.93065
[3] Elliott, R. J.; Sworder, D. D.: Control of a hybrid conditionally linear Gaussian processes. J. optimiz. Theory appl. 74, 75-85 (1992) · Zbl 0794.93097
[4] Fleming, W.; Sethi, S.; Soner, M.: An optimal stochastic production planning problem with randomly fluctuating demand. SIAM J. Control optim. 25, 1494-1502 (1987) · Zbl 0635.93077
[5] Ji, Y.; Chizeck, H. J.: Controllability, stabilizability and continuous-time Markovian jump linear-quadratic control. IEEE trans. Automat. contr. 35, 777-788 (1990) · Zbl 0714.93060
[6] Feng, X.; Loparo, K. A.; Ji, Y.; Chizeck, H. J.: Stochastic stability properties of jump linear systems. IEEE trans. Automat. contr. 37, No. 1, 38-53 (1992) · Zbl 0747.93079
[7] Morozan, T.: Stability and control for linear systems with jump Markov perturbations. Stochastic anal. Appl. 13, No. 1, 91-110 (1995) · Zbl 0818.93075
[8] Krasovskii, N. N.; Lidskii, E. A.: Analysis design of controllers in systems with random attributes, part I. Automat. rem. Contr. 22, 1021-1025 (1961)
[9] Sworder, D. D.: Feedback control of a class of linear systems with jump parameters. IEEE trans. Automat. contr. 14, No. 1, 9-14 (1969)
[10] De Souza, C. E.; Fragoso, M. D.: H$\infty $ control for linear systems with Markovian jumping parameters. Contr-theor adv. Technol. 9, No. 2, 457-466 (1993)
[11] Boukas, K.; Liu, Z. K.: Deterministic and stochastic time-delay systems. (2002) · Zbl 1056.93001
[12] Shi, P.; Boukas, E. K.: H$\infty $ control for Markovian jumping linear systems with parametric uncertainty. J. optimiz. Theory appl. 95, No. 1, 75-99 (1997) · Zbl 1026.93504
[13] Mahmoud, M. S.; Shi, P.: Robust stability, stabilization and H$\infty $ control of time-delay systems with Markovian jump parameters. Int. J. Robust nonlin. Contr. 13, No. 8, 755-784 (2003) · Zbl 1029.93063
[14] Mahmoud, M. S.: Robust control and filtering for time-delay systems. (2000) · Zbl 0969.93002
[15] Gahinet, P.; Nemirovski, A.; Laub, A. L.; Chilali, M.: LMI control toolbox. (1995)
[16] Mahmoud, M. S.; Al-Muthairi, N. F.: Design of robust controllers for time-delay systems. IEEE trans. Automat. contr. 39, No. 5, 995-999 (1994) · Zbl 0807.93049
[17] Boukas, E. K.; Liu, Z. K.; Liu, G. X.: Delay-dependent robust stability and H$\infty $ control of jump linear systems with time-delay. Int. J. Control 74, No. 4, 329-340 (2001) · Zbl 1015.93069
[18] Shi, P.; Boukas, E. K.; Agarwal, R. K.: Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters. IEEE trans. Automat. contr. 44, No. 8, 1592-1597 (1999) · Zbl 0986.93066
[19] Boukas, E. K.; Shi, P.: Stochastic stability and guaranteed cost control of discrete-time uncertain systems with Markovian jumping parameters. Int. J. Robust nonlin. Contr. 8, No. 13, 1155-1167 (1998) · Zbl 0918.93060
[20] Mahmoud, M. S.; Shi, P.: Robust control of Markovian jumping linear discrete-time with unknown nonlinearities. IEEE trans. Circuits systems-I 49, No. 4, 538-542 (2002)
[21] Mahmoud, M. S.; Shi, P.: Robust Kalman filtering for continuous time-lag systems with Markovian jump parameters. IEEE trans. Circuits systems 50, No. 1, 98-105 (2003)
[22] Mahmoud, M. S.; Shi, P.: Methodologies for control of jump time-delay systems. (2003) · Zbl 1041.93001
[23] Shi, P.; Boukas, E. K.; Agarwal, R. K.: Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay. IEEE trans. Automat. contr. 44, No. 11, 2139-2144 (1999) · Zbl 1078.93575